MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A275
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_stylet_acc, lot# unknown, product type: accessory.Product id: 3550-32, lot# unknown, product type: accessory.A supplemental report will be submitted when analysis results are available.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a healthcare provider (hcp) via a manufacture representative (rep) regarding a patient with an non-malignant pain.It was reported that the patient¿s lead contacts were catching on the needle tip.There were no known factors that contributed to the issue.The healthcare provider (hcp) exchanged the lead for a different one.The issue was resolved at the time of the report.The lead was never implanted and would be returned for analysis.The event occurred on (b)(6) 2019.Additional information from the manufacturer representative was received on 06/18/2019 reporting that the health care provider (hcp) stated the lead contacts were catching on the exit point of the touhy needle.There was positioning difficulty.The lead was replaced.The patient recovered without sequela and there was no patient injury.No further complications were reported.
 
Additional Manufacturer Narrative
Product id: neu_stylet_acc, lot# unknown, product type: accessory; product id: 3550-32, lot# unknown, product type: accessory.Analysis of the lead (b)(4)6 found no anomalies.They were able to insert and remove the lead from tuohy needle while rotating the lead with no difficulties.(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8758461
Report Number2649622-2019-11501
Device Sequence Number1342092
Product Code LGW
UDI-Device Identifier00763000006525
UDI-Public00763000006525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR